# SDR COEA0801752

- Difficulty date: July 19, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N752FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0517
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 0600001700
- Part serial: 16601
- Condition: Failed
- Location: Lt Instr Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  THE PILOT’S SIDE ATTITUDE INDICATOR WILL NOT ERECT.  DISCOVERED DURING TAXI TO THE RUNWAY.  REMOVED AND REPLACED, ARTIFICIAL HORIZON.  (A)
